DOI 10.2169/internalmedicine.0170-17
Quetiapine-related Acute Kidney Injury Requiring Transient Continuous Hemodiafiltration.
Аннотация
A 73-year-old man, with congestive heart failure due to combined valvar disease, underwent curative surgery. Although the surgery was successful, his clinical course was eventful because of pulmonary complications, and he began to deteriorate mentally. Quetiapine was prescribed, which appeared to effectively settle his mental status. Following the administration of quetiapine, however, he developed acute kidney injury (AKI) that required continuous hemodiafiltration. Subsequent to discontinuation of quetiapine, his renal function gradually improved. Atypical antipsychotic drugs, including quetiapine, are frequently used to treat delirium in elderly patients in the intensive-care setting. This case highlights a potential risk of quetiapine-related AKI.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.